# SDR 2009F00065

- Difficulty date: August 17, 2009
- Submitted: August 21, 2009
- Operation: Air carrier
- Aircraft: N400GX
- Make and model: Bombdr BD7001A10
- Aircraft serial: 9037
- Aircraft time: 4,291 hours, 1,660 cycles
- System (JASC): 2912 · Hydraulic Filter, Main
- Part: Reservoir
- Part number: GX47100129
- Part serial: 0050
- Condition: Failed
- Location: Hyd System
- Part time: 4,291 hours, 1,660 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

APPROX 5 MINUTES INTO DEPARTURE, DURING CLIMBOUT, CREW WAS ALERTED BY AN EICAS MESSAGE "HYD SYS NR 2 OVER TEMP".  DECISION WAS MADE TO RETURN TO DEPARTURE.  AS THE ACFT DESCENDED, CREW NOTED THE MESSAGE EXTINGUISHED AND THE TEMPS STARTED TO COOL OFF.  ACFT MADE AN UNEVENTFUL LANDING AT DEPARTURE.   AFTER TROUBLESHOOTING THE HYD SYS NR 2 IT WAS DETERMINED THE HYD SYS NR 2 RESERVOIR WAS DEFECTIVE.  THE RESERVOIR WAS REPLACED AND THE ACFT WAS RETURNED TO SERVICE.
